Online Self Care
Time & Location
About the Event
Please click READ MORE below for full information on the class. This may take a moment or two to appear.
Dive deep into the healing traditions passed down to Dr. Rosita Arvigo via Don Elijio Panti. Self massage, anatomy, physiology, pelvis steams/soaks, castor oil therapy, herbal support, plant spirit medicine, tension patterns in the body, the history and lineage of this work and more will covered from the comfort of your own home.
This training will take place on Zoom with opportunities to get off the screen and engage in practical learning.
This course is the first level of training with the Arvigo Institute and is a prerequisite for practitioner training.
March 11 - 8pm to 12am Bangkok Time (GMT +07)
March 12 - 8pm to 12am Bangkok Time (GMT +07)
March 18 - 8pm to 12am Bangkok Time (GMT +07)
March 19 - 8pm to 12am Bangkok Time (GMT +07)
*Please note the class is on my time as I live in Thailand, so please do the conversion to your time zone, here are a few conversions for reference.
Singapore – 9pm to 1am (1 hour later)
Brisbane, Australia - 11pm to 2am (3 hours later)
Los Angeles –5am to 9am (15 hours behind)
New York –8am to 12pm (12 hours behind)
Paris – 2pm to 6pm (6 hours behind)
*Please double check the time differences.
Cost: $250 USD
This class is taught by Lisa Levine
Please email OptimalReproductiveHealth@gmail.com to register, recieve information about what you need to prepare and payment